# SDR 000192

- Difficulty date: September 1, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N381
- Make and model: Emb EMB-145
- Aircraft time: 341 hours, 317 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS BOTH TRANSPONDERS INOP ON WAY TO YYZ.  ALSO HAS FLAP LOW SPEED MSG.
